Need info on what causes an opposite reaction of caffeine makes me very tired immediatly.
I know the answer is to not take it and i avoid it, but i know others have the same problem and would like to know how it works on the brain. I also read an article before that people with attention disorders are more prone to this type of reaction to caffeine. I do have problems in my attention at times that have prevented me from acheiving things in life. Does anybody know any articles on this rarer reaction to caffeine.
How are you? Caffeine is useful as a cardiac stimulant and causes the blood vessels to constrict, hence increasing the firing of neuron in the brain. Experts say that too much caffeine can actually have the opposite effect on people and make them feel even more tired. People who drink coffee regularly build up a tolerance to caffeine. Having too much caffeine or caffeine toxicity may lead to anxiety attacks, nervousness, rapid heart beat and nausea. Here is a link to one study showing the relationship of taking high intake of caffeine and feeling tired in the morning and having difficulty sleeping especially in adolescents (http://www.sciencedirect.com/science/article/pii/S1054139X05002582)
Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.